# SDR COEA2023053109913

- Difficulty date: April 5, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 28,786 hours, 37,612 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pressure Blkhd
- Part number: S53174000200
- Part serial: NA
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 242864 NR 903018  HEAVY CHECK  COE/MAJOR REPAIR: COMPLIED WITH SB ATR42-53-0130 BY ADDING STEEL PLATES TO FWD PRESSURE BULKHEAD. CORRECTIVE ACTION : REPAIR PER SRAS ES_0131421_02...17326 ISSUE B, DATED 5/30/2023.
